# SDR S2YA00036

- Difficulty date: December 11, 2000
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD942201
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MKE-IND - FLT 2180 - DURING LANDING, AN AMBER CAS MESSAGE LAV SMOKE ILLUMINATED.  THE CREW DECLARED AN EMERGENCY AND CRASH FIRE RESCUE WAS CALLED OUT.  AFTER THE CREW, CFR, AND OUTSTATION MX INSPECTED THE LAV WITH NO DISCREPANCIES NOTED THE LAV SMOKE DETECTOR WAS PUT ON MEL.  ON 12/12/00 THE MEL WAS CLEARED BY REPLACING LAV SMOKE DETECTOR.  THE SYSTEM WAS TESTED AND THE A/C WAS RETURNED TO SERVICE.  (M)
